# SDR SWAA2024070289703

- Difficulty date: May 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 954-993
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ASD MOP SILL BS954 - BS993 RBL48 WL208.<[01] UPDATED MEASUREMENT TABLE.;[02] REMOVED AND REPLACED ASD MOP SILL FROM BS 893 TO 1006; RBL 48 WL 208 PER SRM 51-40-02 AND DWG 147A8501;[03] VERIFIED COMPLETION CORRECTIVE ACTION 2 AND MEASUREMENT TABLE.
